# SDR DL73S060132

- Difficulty date: February 15, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 54,845 hours, 41,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT ELECT SMELL WITH GASPER FAN ON.  REPLACED FAN.
